| Catalog Number |
GLM910030 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).The initial reporter email address was not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (30768306) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that during the endovascular embolization procedure, a 1.00mm x 3.00cm galaxy g3 mini (glm910030 / 30768306) filled in the aneurysm and the physician tried to detach the coil, but the coil could not be detached.The physician retracted the coil and switched to a new coil to complete the procedure using the original microcatheter.There was no report of any negative patient impact.It was reported that additional information is not available.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(6).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on (b)(6)2024.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.10.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 1.00mm x 3.00cm galaxy g3 mini was received contained in the decontamination pouch.Visual inspection was performed.It was noted that the coil was outside of the introducer.No other damages were observed.The device underwent microscopic inspection.Under magnification, the embolic coil was observed still attached to the resistance heating (rh) coil.The distal outer sheath had not been softened, an indication that the detachment process had not been initiated.The electrical resistance of the 1.00mm x 3.00cm galaxy g3 mini was measured with a multimeter, it measured 55.3 ohms (o), which is within the specification range between 48.5 ohms o ¿ 56.0 ohms o.Also, the device was connected to a lab sample detachment control box (dcb), and to a lab sample enpower control cable, and the power was turned on.The system ready light was illuminating.Then, the detach button was pressed, and a beep sound was heard.The coil was successfully detached from the unit.The issue documented that the coil failed to detach could not be confirmed since the device met the electrical specification range.Additionally, no product defect was identified; there may have been other circumstances or issues that occurred during the use of the device that could not be replicated in the lab setting.The instructions for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.According to the risk documentation, failure to detach is a potential issue that can occur during the coil detachment due to a detachment cycle not being initiated, as a result of the dpu wire detachment zone/extended coil being positioned beyond the microcatheter tip, which can result in reported failure.A review of manufacturing documentation associated with this lot: (30768306) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformance's related to device manufacture or inspection.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) does contain the following recommendation: verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, re sheathing the microcoil system, and replace it with a new microcoil system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.